Search in Medwell
 
 
Journal of Engineering and Applied Sciences
Year: 2016 | Volume: 11 | Issue: 11 | Page No.: 2396-2401
DOI: 10.3923/jeasci.2016.2396.2401  
Algebraic Properties of Generalized Fibonacci Sequence via Matrix Methods
Sia Jye Ying , Ho Chee Kit , Haslinda Ibrahim and Nazihah Ahmad
 
Abstract: Over the past centuries, the fascination over the Fibonacci sequences and their generalizations has been shown by mathematicians and the wider scientific community. While most of the known algebraic properties of these sequences were found based on the well-known Binet formula, new discoveries seemed to have been dwarfed by the nature of the complexity of its methodology. Recently, matrix method has become a popular tool among many researchers working on Fibonacci related sequences. In this study, we investigate the generalized Fibonacci sequence by employing two different matrix methods, namely, the method of diagonalization and the method of matrix collation, making use of several generating matrices. We obtained some new algebraic properties and the sum of the generalized fibonacci sequence with different indices.
 
How to cite this article:
Sia Jye Ying, Ho Chee Kit, Haslinda Ibrahim and Nazihah Ahmad, 2016. Algebraic Properties of Generalized Fibonacci Sequence via Matrix Methods. Journal of Engineering and Applied Sciences, 11: 2396-2401.
DOI: 10.3923/jeasci.2016.2396.2401
URL: http://medwelljournals.com/abstract/?doi=jeasci.2016.2396.2401